|Author:||Sorting Last Post on Top ↓ Message:||
I have been on Arimidex for 2-1/2 years now (2-1/2 yrs to go). I noticed more face hair, sparse black chin hairs (I have never had any black hair), hot flashes (early on but getting less with time), joint aches and pains. However, I was diagnosed with osteoarthritis in my lower back and hips before breast cancer and at 68 some of my symptoms could be due to age. Nonetheless, I will be glad when I can get off of this drug since I am on so many other medications for other medical problems.
Good luck and if you have problems, talk to your doctor about them.
Ask yourself if what you're doing today is getting you closer to where you want to be tomorrow.
�You are always only one choice away from changing your life.� ~ Mary Blochowiak
I was on Arimidex for 9 months after my surgery and radiation. Side effects I experienced:
* aches/pains in bones, not just joints
* 'heaviness' in muscles - felt leaden
* blood pressure which was normally 118/78 went up to 138/78
* dry eyes and mouth
* psoriasis (formerly mild and sporadic) erupted all over scalp with large scaly patches
* bruising very easily - after kneeling in front of kitchen cabinets, got up and knees were bruised
* 10 pound weight gain - diet and exercise remained the same
* major hot flashes and night sweats
My doctor took me off Arimidex, had me go one week without pills to clear my system, then put me on Exemestane (another aromatase inhibitor) for a month to see if side effects would abate at all. So far after two weeks, aches and pains aren't nearly so bad, dry eyes and mouth are going away, and muscles are looser. Hot flashes have been eased with extremely low dose of effexor, bruising, psoriasis, and weight gain are still with me. I don't know if this is the drug I'll ultimately stay with, but definitely will not go back to Arimadex
Shoot for the moon. Even if you miss you will land amongst the stars.
Nothing changes when nothing changes.
Like with Tamoxifen, I had renewed hot flashes but they lessened with time. I also had joint aches that I couldn't get the oncologist to state were a side effect. He mentioned my age and possible arthritis, even did some testing to make sure I didn't have reoccurence in bones. But later I heard mostly here that it was a known, frequent side effect. I think it also lessened as time wore on but maybe I just learned how to deal with it. But know not everyone has these side effects or very severe so hope for the best!! Brenda
I am supposed to start Arimidex in the next couple of weeks and wonder what people have experienced in the way of side effects and even if you have not side effects that would be good to know. Cindy
|Lotions, sunscreen, makeup, deodorants||12/24/2013 7:27:34 PM|
|Head Coverings for Hair Loss||8/22/2013 8:26:39 PM|
|Cancer Treatment Discussion: Chemo, Radiation, etc||7/15/2013 10:16:40 PM|
|HELP! Tamoxifen and weigh gain||6/19/2013 12:42:16 PM|
|Who's who on the team - Re-Introduce yourself||1/29/2014 9:32:07 AM|